ITEM METADATA RECORD
Title: Model reduction for delay differential equations with guaranteed stability and error bound
Authors: van de Wouw, Nathan
Michiels, Wim ×
Besselink, Bart #
Issue Date: 2015
Publisher: Pergamon Press
Series Title: Automatica vol:55 pages:132-139
URI: 
ISSN: 0005-1098
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
14-0470_04_MS.pdf Accepted 265KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science